# SDR CA140630001

- Difficulty date: June 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bag ATP
- Engine: Pwa PW126A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING APPROACH, THE LT ENGINE LOST POWER AND THE CREW ELECTED TO SHUT IT DOWN BEFORE MAKING AN UNEVENTFUL SINGLE ENGINE LANDING.  POST FLIGHT TROUBLESHOOTING REVEALED A FRACTURED P3 LINE, PRE-SB21708. ENGINE MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING AND SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
